Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 93, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Dec 18, 2021, 11:29 AM CST for 4 counties in Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 18, 2021, 11:29 AM CST (17:29 UTC)
- Expired
- Dec 18, 2021, 12:00 PM CST
- In force
- 31 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harris County, TX, Liberty County, TX, Montgomery County, TX, San Jacinto County, TX
The radar
The Houston radar (KHGX), 81 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1750 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 441 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
The text
As transmitted.
072 WUUS54 KHGX 181729 SVRHGX TXC201-291-339-407-181800- /O.NEW.KHGX.SV.W.0093.211218T1729Z-211218T1800Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Houston/Galveston TX 1129 AM CST Sat Dec 18 2021 The National Weather Service in League City has issued a * Severe Thunderstorm Warning for... Southeastern Montgomery County in southeastern Texas... Southeastern San Jacinto County in southeastern Texas... West central Liberty County in southeastern Texas... Northeastern Harris County in southeastern Texas... * Until noon CST. * At 1129 AM CST, severe thunderstorms were located along a line extending from near Cleveland to near Kingwood, moving southeast at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Cleveland, Kingwood, Splendora, Patton Village, Roman Forest, Woodbranch, Plum Grove, North Cleveland, Lake Houston, northeastern Atascocita, New Caney, Tarkington Prairie and Porter. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Intense thunderstorm lines can produce brief tornadoes and widespread significant wind damage. Although a tornado is not immediately likely, it is best to move to an interior room on the lowest floor of a building. These storms may cause serious injury and significant property damage. && LAT...LON 3028 9481 2997 9505 3009 9531 3038 9509 TIME...MOT...LOC 1729Z 299DEG 23KT 3029 9507 3010 9522 TORNADO...POSSIBLE HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
2 follow-up statements
702 WWUS54 KHGX 181748 SVSHGX Severe Weather Statement National Weather Service Houston/Galveston TX 1148 AM CST Sat Dec 18 2021 TXC339-407-181758- /O.CAN.KHGX.SV.W.0093.000000T0000Z-211218T1800Z/ Montgomery TX-San Jacinto TX- 1148 AM CST Sat Dec 18 2021 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND SOUTHEASTERN SAN JACINTO COUNTIES IS CANCELLED... The storms which prompted the warning have .moved out of the warned area.. Therefore, the warning has been cancelled. LAT...LON 3028 9481 2997 9505 3004 9520 3033 9495 TIME...MOT...LOC 1748Z 299DEG 23KT 3023 9495 3004 9510 $$ TXC201-291-181800- /O.CON.KHGX.SV.W.0093.000000T0000Z-211218T1800Z/ Liberty TX-Harris TX- 1148 AM CST Sat Dec 18 2021 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CST FOR WEST CENTRAL LIBERTY AND NORTHEASTERN HARRIS COUNTIES... At 1148 AM CST, severe thunderstorms were located along a line extending from 8 miles east of Plum Grove to near Lake Houston, moving southeast at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Kingwood, Plum Grove, Lake Houston and northeastern Atascocita. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3028 9481 2997 9505 3004 9520 3033 9495 TIME...MOT...LOC 1748Z 299DEG 23KT 3023 9495 3004 9510 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$
821
WWUS54 KHGX 181800
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
1200 PM CST Sat Dec 18 2021
TXC201-291-181810-
/O.EXP.KHGX.SV.W.0093.000000T0000Z-211218T1800Z/
Liberty TX-Harris TX-
1200 PM CST Sat Dec 18 2021
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LIBERTY AND
NORTHEASTERN HARRIS COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
League City.
LAT...LON 3028 9481 2997 9505 3004 9520 3033 9495
TIME...MOT...LOC 1800Z 299DEG 23KT 3019 9488 3000 9503
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 18, 5:50 AM CST, 5 hours 39 minutes earlier.
Area forecast discussion, Dec 18, 5:50 AM CST, 5 hours 39 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
550 AM CST Sat Dec 18 2021
.AVIATION...
Starting off with a mix of IFR/LIFR visibilities and ceilings near
the coast/bays to a mix of MVFR/VFR visibilities and ceilings inland.
Could see improving conditions before SHRA/TSRA develop along and ahead
of a cold front and move into the area during the mid to late morning
and persist into the afternoon. Gradually improving conditions can be
expected from NW to SE later today and on into tonight. Before improvement,
MVFR/IFR conditions (ceilings and/or visibilities) can be expected with
the SHRA/TSRA activity, and locations could also see wind gusts at 20
to 30 knots or higher with any strong or severe activity. Winds will
shift to the NW and N behind the front and become gusty, especially
in the later afternoon through overnight hours near and along the coast
(LBX and GLS). 42
&&
.PREV DISCUSSION... /ISSUED 350 AM CST Sat Dec 18 2021/
SHORT TERM [Today Through Sunday Night]...
Showers and thunderstorms have begun to develop to our west, and
expect activity to increase and spread into Southeast Texas this
morning and this afternoon along and ahead of a cold front. Deep
moisture levels in place (high precipitable water values) along with
increasing instability (area becoming situated in good low level
convergence and increasingly diffluent flow aloft along with
increasing MLCAPE and shear) should support an increasing risk for
potential strong/severe storms during the day. Another concern will
be an increasing risk of locally rainfall with hourly rainfall rates
of at least 1 to 2 inches, especially where any training manages to
develop (rainfall records all set in 1965 for today are 1.30 inches
at CLL, 2.14 inches at IAH, 1.65 inches at HOU and 3.81 inches at
GLS). These storms and the cold front will bring an end to the
area's recent record breaking warmth as temperatures fall heading
into the late morning through afternoon hours, but GLS only needs to
reach 74 to tie the record set in 1889 and at 3 AM they are at 72.
Decreasing rain chances and an end to any strong/severe storms and
locally heavy rainfall will generally occur from northwest to
southeast as the afternoon progresses, and a majority of activity
will be off the coast by midnight. With breezy north winds behind
the front, temperatures will continue to fall with both Sunday's and
Monday's morning lows expected to bottom out in the upper 30s north,
40s central and around 50 at the coast. Clouds will linger on into
Sunday for much of the area resulting in highs mostly in the 50s on
Sunday. A disturbance will move eastward across the state Sunday
night and will bring another shot of rain to the area (lower chances
inland and higher chances toward the coast and offshore).
42
LONG TERM [Monday Through Saturday]...
By Monday morning, the coastal low and mid-level shortwave will
begin to depart and push east. Most of the rain is still expected
to fall offshore, but some overcast skies and stratiform rain
will still persist across most of Southeast Texas. Best rain
chances will be near the coast where rainfall amounts will reach
up to half an inch. By late Monday evening, the coastal low will
have pushed out of our CWA and that'll be the last of noticeable
rain chances through the rest of the week and into the weekend.
Ridging overhead will settle in and squash most rain chances while
also keeping skies mostly sunny to partly cloudy throughout the
week.
Northerly flow and cloudy skies on Monday will keep daytime highs
in the mid to upper 50s and overnight lows in the 40s near I-10
and south while areas north of I-10 will be in the 30s and near
freezing for northernmost counties. Northerly winds again on
Tuesday will slow down any considerable warming, so daytime highs
should just barely breach the 60s while overnight lows reach the
40s again. By late Wednesday, onshore flow resumes as ridging
settles in overhead and ushers in a warming trend through the rest
of the week. By Christmas Day on Saturday, daytime highs will
reach the uppers 70s to low 80s and overnight lows will cool down
to the 60s.
Lenninger
MARINE...
Sea fog expected through mid morning today for Galveston Bay, the
ship channel, and our nearshore waters. Onshore winds will
increase to caution criteria this morning ahead of an approaching
cold front. The cold front will push offshore by this evening and
bring with it scattered showers and thunderstorms. Since our
coastal waters are relatively warm for this time of year, strong
northerly winds will behind the front will mix down to the
surface. Therefore, A Gale Warning is in effect this evening
through tomorrow morning for our offshore waters and a Gale Watch
is in effect for Galveston and Matagorda Bay. Starting around
sunset tonight, winds should reach 25 to 30 knots for our
offshore waters with frequent gusts near 40 knots. Our bays should
see sustained winds near 25kts and frequent gusts near 35kts, so
our Bays may need to be upgraded to a Gale Warning as well with
by the next forecast package this afternoon.
Wind and seas drop to below Advisory criteria by Sunday night,
but scattered showers and isolated thunderstorms will continue
through Monday night as a coastal low develops offshore and pushes
east. By late next week, onshore flow resumes and so does the
possibility of sea fog again.
Lenninger
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 68 41 53 40 56 / 100 10 10 40 20
Houston (IAH) 74 47 58 44 57 / 100 20 10 50 40
Galveston (GLS) 76 53 61 50 57 / 100 50 20 80 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...Gale Watch from this evening through late tonight for the
following zones: Galveston Bay...Matagorda Bay.
Dense Fog Advisory until 10 AM CST this morning for the
following zones: Coastal waters from High Island to
Freeport TX out 20 NM...Galveston Bay.
Gale Warning from 6 PM this evening to 10 AM CST Sunday for the
following zones: Coastal waters from Freeport to Matagorda
Ship Channel TX out 20 NM...Coastal waters from High Island
to Freeport TX out 20 NM...Waters from Freeport to
Matagorda Ship Channel TX from 20 to 60 NM...Waters from
High Island to Freeport TX from 20 to 60 NM.
&&In the hours before
Special weather statement, Dec 18, 9:28 AM CST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Houston/Galveston TX
928 AM CST Sat Dec 18 2021
TXZ195>198-181615-
Brazos TX-Washington TX-Grimes TX-Burleson TX-
928 AM CST Sat Dec 18 2021
...Strong thunderstorms will impact portions of central Grimes,
southeastern Burleson, southeastern Brazos, central Washington and
western Walker Counties through 1015 AM CST...
At 928 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from College Station to near Burton. Movement was
east at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
College Station, Brenham, Navasota, Washington, Somerville, Burton,
Millican, Anderson, Lake Somerville Dam, Carmine, Independence,
Quarry, Wellborn, Roans Prairie and Carlos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3063 9630 3077 9585 3071 9584 3019 9620
3014 9665 3016 9669 3015 9672
TIME...MOT...LOC 1528Z 256DEG 17KT 3060 9628 3021 9661
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPHSpecial weather statement, Dec 18, 9:43 AM CST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
943 AM CST Sat Dec 18 2021
TXZ164-177-178-181645-
San Jacinto TX-Walker TX-Trinity TX-
943 AM CST Sat Dec 18 2021
...Strong thunderstorms will impact portions of Trinity, northwestern
San Jacinto and central Walker Counties through 1045 AM CST...
At 943 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Lovelady to 6 miles northwest
of Riverside to 11 miles west of Huntsville. Movement was northeast
at 60 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Huntsville, Apple Springs, Trinity, Groveton, Riverside, Sebastopol,
Huntsville State Park, Crabbs Prairie and Centralia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3133 9490 3130 9489 3128 9488 3126 9490
3125 9487 3123 9486 3121 9486 3118 9485
3116 9485 3104 9495 3060 9552 3068 9583
3084 9557 3110 9530 3134 9493
TIME...MOT...LOC 1543Z 233DEG 51KT 3110 9529 3089 9550 3072 9574
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPHSpecial weather statement, Dec 18, 9:54 AM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
954 AM CST Sat Dec 18 2021
TXZ178-199-181645-
San Jacinto TX-Montgomery TX-
954 AM CST Sat Dec 18 2021
...Strong thunderstorms will impact portions of central Montgomery
and southwestern San Jacinto Counties through 1045 AM CST...
At 954 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Cut And Shoot to near Lake Conroe Dam to 6
miles northwest of The Woodlands to Stagecoach. Movement was
northeast at 20 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Conroe, Willis, Pinehurst, The Woodlands, Panorama Village, Cut And
Shoot, Stagecoach, Lake Conroe Dam and Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3057 9499 3057 9524 3031 9570 3011 9576
3015 9565 3021 9546 3036 9515
TIME...MOT...LOC 1554Z 224DEG 19KT 3041 9530 3032 9554 3021 9559 3017
9571
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, Dec 18, 10:09 AM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1009 AM CST Sat Dec 18 2021
TXZ164-177>179-198-199-210>213-226-227-181715-
San Jacinto TX-Walker TX-Grimes TX-Waller TX-Wharton TX-Colorado TX-
Polk TX-Inland Harris TX-Fort Bend TX-Montgomery TX-Trinity TX-
Austin TX-
1009 AM CST Sat Dec 18 2021
...A Line of Thunderstorms Marching Across Southeast Texas...
At 1008 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Huntsville State Park to 7
miles east of Bellville to 9 miles north of Eagle Lake to 12 miles
northeast of Speaks. Movement was east at 25 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Conroe, Huntsville, northwestern Rosenberg, Katy, Tomball, Sealy,
Hempstead, Willis, Prairie View, Brookshire, Eagle Lake, Pinehurst,
The Woodlands, Hockley, Waller, East Bernard, Panorama Village,
Onalaska, Magnolia and Wallis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building before
storms arrive.
Conditions are favorable for the development of weak, brief funnel
clouds. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2930 9661 2933 9656 2936 9658 2970 9637
2991 9619 3067 9568 3090 9499 3008 9554
2986 9572 2938 9602 2927 9663
TIME...MOT...LOC 1608Z 253DEG 23KT 3063 9566 2993 9613 2972 9631 2936
9653
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHLocal storm report, Dec 18, 11:21 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1121 AM CST SAT DEC 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM TSTM WND DMG 2 NNE CUT AND SHOOT 30.37N 95.33W
12/18/2021 MONTGOMERY TX LAW ENFORCEMENT
POSSIBLE TORNADO. REPORTS OF DAMAGE TO
STRUCTURES.
&&Special weather statement, Dec 18, 11:25 AM CST, 4 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1125 AM CST Sat Dec 18 2021
TXZ178-179-199-200-210>214-226-227-235>238-300-313-335>338-436-
181830-
San Jacinto TX-Inland Brazoria TX-Coastal Matagorda TX-Waller TX-
Northern Liberty TX-Inland Matagorda TX-Chambers TX-
Matagorda Islands TX-Colorado TX-Inland Galveston TX-
Coastal Galveston TX-Southern Liberty TX-Coastal Harris TX-
Wharton TX-Polk TX-Coastal Jackson TX-Inland Harris TX-Fort Bend TX-
Montgomery TX-Coastal Brazoria TX-Austin TX-Inland Jackson TX-
1125 AM CST Sat Dec 18 2021
...Strong to occasionally severe thunderstorms continue ahead of and
along a front crossing Southeast Texas...
At 1125 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Woodville to Patton
Village to Orchard to 15 miles northwest of El Campo to near Nursery.
Movement was southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pasadena, Pearland, League City, Sugar Land, Baytown, Missouri City,
Conroe, Texas City, Matagorda, Friendswood, La Porte, Deer Park,
Rosenberg, Lake Jackson, Alvin, Angleton, Dickinson, Stafford, Bay
City and South Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.
&&
LAT...LON 2838 9638 2840 9637 2848 9652 2855 9648
2858 9662 2885 9670 2906 9694 2933 9657
2939 9662 2980 9607 3044 9539 3098 9465
3049 9454 3049 9473 3011 9460 3011 9452
2982 9453 2906 9530 2848 9608
TIME...MOT...LOC 1725Z 305DEG 23KT 3084 9451 3019 9517 2961 9594 2935
9646 2895 9702
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 10:46 PM CST | Marine Dense Fog Advisory | HGX | 11 hr | |
| Dec 18, 3:33 AM CST | Gale Watch | HGX | 11 hr | |
| Dec 18, 3:33 AM CST | Gale Warning | HGX | 24 hr | |
| Dec 18, 5:56 AM CST | Dense Fog Advisory | HGX | Galveston | 4 hr |
| Dec 18, 8:48 AM CST | Special Weather Statement | HGX | Houston | 57 min |
| Dec 18, 8:58 AM CST | Special Weather Statement | HGX | Brazos, Burleson | 47 min |
| Dec 18, 9:28 AM CST | Special Weather Statement | HGX | Grimes, Washington | 47 min |
| Dec 18, 9:43 AM CST | Special Weather Statement | HGX | Trinity, Walker | 62 min |
| Dec 18, 9:54 AM CST | Special Weather Statement | HGX | Montgomery | 51 min |
| Dec 18, 10:09 AM CST | Special Weather Statement | HGX | Montgomery, Waller | 66 min |
| Dec 18, 10:21 AM CST | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Walker | 24 min |
| Dec 18, 10:39 AM CST | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 20 min |
| Dec 18, 10:52 AM CST | Tornado Warning | HGX | Montgomery, San Jacinto | 23 min |
| Dec 18, 10:57 AM CST | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 33 min |
| Dec 18, 11:15 AM CST | Areal Flood Advisory | HGX | Montgomery, San Jacinto, Walker | 2 hr |
| Dec 18, 11:25 AM CST | Special Weather Statement | HGX | Brazoria, Chambers, Fort Bend, Harris, Jackson, Liberty and 5 more | 65 min |
| Dec 18, 11:41 AM CST | Severe Thunderstorm Warning | HGX | Harris | 34 min |
| Dec 18, 11:53 AM CST | Special Marine Warning | HGX | 2 hr | |
| Dec 18, 12:09 PM CST | Areal Flood Advisory | HGX | Harris | 111 min |
| Dec 18, 12:36 PM CST | Special Weather Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 54 min |
| Dec 18, 1:18 PM CST | Areal Flood Advisory | HGX | Brazoria, Chambers, Galveston, Harris | 117 min |
| Dec 18, 1:31 PM CST | Special Weather Statement | HGX | Brazoria, Galveston, Matagorda | 59 min |
| Dec 18, 1:55 PM CST | Special Marine Warning | HGX | 2 hr | |
| Dec 18, 2:17 PM CST | Small Craft Advisory | HGX | 44 hr | |
| Dec 18, 3:52 PM CST | Special Marine Warning | HGX | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.